I take the drug to excrete sodium and I keep a pretty low sodium diet below 1200mg daily. I would like to ween myself off the drug given it lowers blood pressure and I feel it could also be contributing to ED. My main concern is the potential of suffering a Menieres attack once I am off the drug. Any advice?
Hydrochlorothiazide/Triamterene - I have Menieres. I take Triamterene 37.5 as a diuretic to excrete?
- 5 Feb 2015 by PoetsCorner
- 5 February 2015
- hydrochlorothiazide, hydrochlorothiazide/triamterene, triamterene, diet, blood pressure, low sodium, blood, pressure, sodium, diuretic, drug
- Hydrochlorothiazide Drug Information
- Hydrochlorothiazide / Triamterene Drug Information
- Triamterene Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Dec 2011 • 1 answer
Posted 23 Apr 2012 • 2 answers
Posted 6 Jun 2012 • 3 answers
Posted 26 Jan 2013 • 1 answer
Hydrochlorothiazide/triamterene - my husband is taking this medication but has a skin allergy to it?
Posted 13 Jan 2017 • 0 answers